# SDR DALA2020021071061

- Difficulty date: February 6, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 65,582 hours, 25,859 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3707 INITIAL INSPECTION: WEAR ON INTERCOSTAL WEB RH SIDE CUT OUT FRAME ACCESS DOOR E/E COMPARTMENT . CORRECTIVE ACTION: E/E COMPARTMENT WAS REPLACED PER B737-800 SRM 53-10-15- FIG 3 AND B737-800 SRM 51-40-02-0G PAR 4 AND 7. (1479023).
